MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.3/1.0MM DOUBLE DRILL SLEEVE FOR 1.3MM CRTX SCREWS/YELLOW; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.3/1.0MM DOUBLE DRILL SLEEVE FOR 1.3MM CRTX SCREWS/YELLOW; GUIDE
Model Number 03.130.125
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during routine incoming inspection of loaner set it was observed that the double drill sleeve was bent.There was no patient involvement.This complaint involves one (1) device.This is 1 of 1 for report (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: part: 03.130.125.Lot: l247307.Manufacturing site: bettlach.Release to warehouse date: 03 feb 2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the 1.3/1.0mm double drill sleeve for 1.3mm crtx screws/yellow (p/n: 03.130.125, lot number: l247307) was received at us customer quality (cq).Visual inspection of the complaint device showed the guide sleeve tube for the 1.0mm side was bent.Device failure/defect identified? yes.Dimensional inspection: no dimensional inspection can be performed due to post manufacturing damage.Document/specification review: no design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: this complaint is confirmed as the guide sleeve tube for the 1.0mm side was bent.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.3/1.0MM DOUBLE DRILL SLEEVE FOR 1.3MM CRTX SCREWS/YELLOW
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9576547
Report Number2939274-2020-00129
Device Sequence Number11488551
Product Code FZX
UDI-Device Identifier10886982075284
UDI-Public(01)10886982075284
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.130.125
Device Catalogue Number03.130.125
Device Lot NumberL247307
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2020
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer01/21/2020
Initial Report FDA Received Date01/10/2020
Supplement Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1